MathSciNet Relay Station
MathSciNet bibliographic data
MR296947 57A10
Row, W. H., Jr. Irreducible $3$-manifolds whose orientable covers are not prime. Proc. Amer. Math. Soc. 34 (1972), 541–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement